Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 602453, 14 pages
http://dx.doi.org/10.1155/2014/602453
Research Article

Monotone Data Visualization Using Rational Trigonometric Spline Interpolation

1National University of Computer and Emerging Sciences, Lahore, Pakistan
2Department of Mathematics, Lahore College for Women University, Lahore 54600, Pakistan
3Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan

Received 3 January 2014; Accepted 5 February 2014; Published 3 April 2014

Academic Editors: A. Bellouquid and A. A. Elsadany

Copyright © 2014 Farheen Ibraheem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Butt and K. W. Brodlie, “Preserving positivity using piecewise cubic interpolation,” Computers & Graphics, vol. 17, no. 1, pp. 55–64, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Costantini and F. Fontanella, “Shape-preserving bivariate interpolation,” SIAM Journal on Numerical Analysis, vol. 27, no. 2, pp. 488–506, 1990. View at Google Scholar · View at Scopus
  3. R. J. Cripps and M. Z. Hussain, “C1 monotone cubic Hermite interpolant,” Applied Mathematics Letters, vol. 25, no. 8, pp. 1161–1165, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. R. D. Fuhr and M. Kallay, “Monotone linear rational spline interpolation,” Computer Aided Geometric Design, vol. 9, no. 4, pp. 313–319, 1992. View at Google Scholar · View at Scopus
  5. M. S. Floater and J. M. Peña, “Monotonicity preservation on triangles,” Mathematics of Computation, vol. 69, no. 232, pp. 1505–1519, 2000. View at Google Scholar · View at Scopus
  6. T. N. T. Goodman, B. H. Ong, and K. Unsworth, “Constrained interpolation using rational cubic splines,” in NURBS for Curve and Surface Design, G. Farin, Ed., pp. 59–74, 1991. View at Google Scholar
  7. M. Z. Hussain and M. Hussain, “Visualization of data preserving monotonicity,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1353–1364, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Z. Hussain and M. Sarfraz, “Monotone piecewise rational cubic interpolation,” International Journal of Computer Mathematics, vol. 86, no. 3, pp. 423–430, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Z. Hussain and S. Bashir, “Shape preserving surface data visualization using rational bi-cubic functions,” Journal of Numerical Mathematics, vol. 19, no. 4, pp. 267–307, 2011. View at Publisher · View at Google Scholar
  10. M. Z. Hussain, M. Hussain, and A. Waseem, “Shape-preserving trigonometric functions,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  11. F. Ibraheem, M. Hussain, M. Z. Hussain, and A. A. Bhatti, “Positive data visualization using trigonometric function,” Journal of Applied Mathematics, vol. 2012, Article ID 247120, 19 pages, 2012. View at Publisher · View at Google Scholar
  12. M. Sarfraz, S. Butt, and M. Z. Hussain, “Surfaces for the visualization of scientific data preserving monotonicity,” in Proceedings of the 7th IMA Mathematics for Surfaces Conference, T. N. T. Goodman and R. Martin, Eds., pp. 479–495, Dundee, UK, September 1997.
  13. M. Sarfraz, “A rational cubic spline for the visualization of monotonic data: an alternate approach,” Computers & Graphics, vol. 27, no. 1, pp. 107–121, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Sarfraz and M. Z. Hussain, “Data visualization using rational spline interpolation,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 513–525, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. M. Sarfraz, M. Z. Hussain, and M. Hussain, “Shape-preserving curve interpolation,” International Journal of Computer Mathematics, vol. 89, no. 1, pp. 35–53, 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Sarfraz, M. Z. Hussain, and M. Hussain, “Modeling rational spline for visualization of shaped data,” Journal of Numerical Mathematics, vol. 21, no. 1, pp. 63–87, 2013. View at Publisher · View at Google Scholar
  17. L. L. Schumaker, “On shape preserving quadratic spline interpolation,” SIAM Journal on Numerical Analysis, vol. 20, no. 4, pp. 854–865, 1983. View at Publisher · View at Google Scholar